# SDR UIEA2022112001198

- Difficulty date: November 18, 2022
- Submitted: November 21, 2022
- Operation: Air carrier
- Aircraft: N481MC
- Make and model: Boeing 747443
- Aircraft serial: 32339
- Aircraft time: 85,878 hours, 10,840 cycles
- System (JASC): 2760 · Drag Control System
- Part: Switch
- Part number: 2FS551
- Condition: Faulted
- Location: Spoiler Sys
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

SPOILER CONFIG AT 55 KNOTS. LOW SPEED RTO.  REMOVED AND REPLACED SWITCH S217 IAW AMM 27-62-10.  OPS CHECKED NORMAL.
